International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 26, Pages 1397-1401
On Conley's fundamental theorem of dynamical systems
Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran
Received 25 February 2002
To the memory of Charles C. Conley
Copyright © 2004 M. R. Razvan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We generalize Conley's fundamental theorem of dynamical systems
in Conley index theory. We also conclude the existence of a
regular index filtration for every Morse decomposition.